RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Number Theory, 2017, том 178, страницы 31–39 (Mi jnt2)  

Shifted character sums with multiplicative coefficients, II

K. Gonga, C. Jiabcd, M.A. Koroleve

a Department of Mathematics, Henan University, Kaifeng, Henan 475004, PR China
b Institute of Mathematics, Academia Sinica, Beijing 100190, PR China
c Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, PR China
d School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, PR China
e Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Str., 8, 119991, Moscow, Russia

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11671119
11371344
11321101
Национальная Программа Фундаментальных Исследований Китая 2013CB834202
Российский научный фонд 14-11-00433
The first author is supported by the National Natural Science Foundation of China (Grant No. 11671119). The second author is supported by the National Key Basic Re-search Program of China (Project No. 2013CB834202) and the National Natural Science Foundation of China (Grant No. 11371344 and Grant No. 11321101). The work of the last author is supported by Russian Science Foundation (Grant No. 14-11-00433) and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.jnt.2017.02.006


Реферативные базы данных:

ArXiv: 1611.06577v1
Тип публикации: Статья
Поступила в редакцию: 26.01.2017
Принята в печать:27.02.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jnt2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:56

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019